# SDR SIMA20161227002

- Difficulty date: December 27, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N234JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000566
- Aircraft time: 1,249 hours, 909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH A PUNCTURE AND A CRACK ON FORWARD FUSELAGE SKIN.  3.2 INCHES FWD OF FRAME 21 AND 1.5 INCHES ABOVE STRINGER 23R  REPAIRED IAW ERS-EJ-53MR-2506.  MAJOR REPAIR.
